# SDR GTIA021180

- Difficulty date: October 27, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOOR SUPPORT PANEL ATTACH ANGLES AT STATION 408 AND 427 CRACKED.  REMOVED TWO SUPPORT ANGLES.  FABRICATED TWO SUPPORT ANGLES.  INSTALLED TWO SUPPORT ANGLES.  (M)
